Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Topical nsaids cause severe skin problems
About the author: 
WDDTY Team

Over the counter topical NSAIDs may cause skin eruptions resembling eczema, say French researchers

Over the counter topical NSAIDs may cause skin eruptions resembling eczema, say French researchers.

The report suggests that the effect can be severe, prolonged and extend beyond the area of skin to which the drug was applied. In addition, about a third of the reactions are photosensitive and so more common in the summer months.

The drug ketoprofen was cited as one likely to produce photosensitive reactions.

Skin reactions to NSAIDs are not well reported and doctors as well as patients may be unaware of the risk (Revue Prescrire, 2000; 9: 114).


You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved